I am diagnosed with Osteoporosis. The doctor recommends one steroid shot due to red areas on face after a chemical peel

I am diagnosed with Osteoporosis. I developed red areas in my face after having a 30% TLC peel. The doctor recommends one steroid shot. How this shot will affect my Osteoporosis condition. I truly appreciate your thoughts on this one.

Doctor Answers 1

I am diagnosed with Osteoporosis. The doctor recommends one steroid shot due to red areas on face after a chemical peel

Thanks for your query. A steroid shot to take away the redness from the peel is a good idea as it will also help in your osteoporotic pain.  If the steroid injection is localized then it will not interfere in osteoporosis as the quantity and strength used is very slight. Use a proper sun block and moisturize well to prevent any further damage. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.